# SDR DALA2017061504815

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 1250-1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN LONGERON 27L AND 25L, BS 1520 TO 1542.  REPAIRED IAW ETA 90-17-040, AND ERA 558116-14, REV O.
